I am on my 3rd month of Suboxone. Gained 20 pounds; my hands are numb; my fingers, knees and ankles swell. I’m using 8mg a day. I had a bad tramodol addiction. (As well as ambien, xanex which somehow taking subs has removed that addiction as well.) I know I’ll need to taper off ideally but for now I am just finally feeling settled....no more muscle jolts or trembling hands etc that I was experiencing trying to quit meds on my own. Will this hand numbness and painful stiff joints get better? My body all of the sudden feels .90 years old!
Same symptoms! I am new to suboxone...on my 3rd month of 8mg. Severe joint pain and hand numbness....will this go away or get better?!
I've been on Subs for about 3 weeks now and I'm getting numbness and tingling in my hands, fingers and arms. I can't even wear my wedding ring because my fingers are so swollen, mostly in the morning. It's driving me nuts!
I have been on Subs 4 the past month. I keep getting numbness and tingling in my fingers, hands and feet. My fingers swell so much I can't wear my wedding ring.
Every thing I have seen here is from 2008- is it because of my "Is sub addicting?" question? Is this still a current forum? If so I would like to join and share- Thanks! DALE
u posted on a post from last year..a new question usually gets more attn..but if u get off the sub by day 14//u will most probably avoid sub wd...pill poppers usually can count on physical wds to be less than a week..i was at 100 mgs and physically i felt bad for 4 days..it was the mental part that almost did me in
U really need to examine what u r afraid of...Have u gone thru this before? and i am not sure of ur daily hydro dose either...but for me/having the "flu" for a few days//runs, headache, nausea etc...was a breeze compared to what the mental depression, fatigue, loss of motivation that hit me later...i was also afrai of physical wds..but now I know my fear was misplaced..so be sure u have a plan..be safe and keep posting
I am on about 2mg every other day, tapering as fast as I possibly can so I can get off.. I ma very scared though. It seams that a lot of people say that I will just get addicted to the Subs in replacement of Lortab. I went from 8 mg to 2 mg in 9 days. My goal is to be completely off by 14. I can deal with small physical wd's and I am strong enough to go through the mental ones. I just hope at day 14 that the physical wd's have fully passed and that I can be fully clean. I wish everyone the best of luck. This is such a battle we are all fighting.
Wow I wish it were that simple. Based on what I've read just trying to "figure out" the correct dosage in and of itself is incredibly hard. And that doesn't even touch on the subject of it is, or is not, healthy to use as a recovery tool. I am so weary of this subject.
You said it your self sub is only a tool, just like any medication is up to you to put it to use for you.
It seems like a lot of people are doing ok on sub (not all) and am glad. I want to hear from the people who have weened off of it and know how they feel and how they are doing with cravings. I don't believe that drugs save a drug addicts life, they are only tools.
Thank you for being so sweet and caring, I am so very sorry I left those words off my above post, but I never forgot your thoughts in my mind and heart. You are a gentle soul, thank you so very much and your kindness to me.
Thank you both for your input.......I see both sides of what you are saying and Bu I had read that article before hense my inability to steer my daughter in the right direction, becasue evert web site every doc has a diabolically opposed opinion. I have given up on wishing for the magic wand to make it all better, but it would be nice to get two cconsequtive medical opinions that mesh. Just amazes me the FDA releases this stuff and ther are so many unknowns on long term use or short term damage.
PLEASE do ont misunderstand, if it works for you great, if it doesn't that is your decision as well.......I am just stuck in pergatory without a flipping clue of what can help my girl stop relapsing and the mental hold that wont let go.
Thank you again. I wish you all success in your sobriety.
If you want to get really comprehensive real world info cut and paste to:
i was doin 8) 80's a day when i started suboxone, i think that was april26th08, from the first day til now i havent had a craving . now, have i thought about getting a few oxys to do? yes i have. but the thought quickly goes away. so i wouldnt ca;; it a craving. heres the best way i can discribe it, after you have a nice dinner, with a big sclice of pie with whipped cream on it with a cup of coffee,about an hour later you know you got those good drumstik ice creams in the freezer, you know you saticfied you full as hell, you dont need the ice cream, so the thought goes away and you eat the icecream tommorrow. so, tomorrow i take my suboxone and forget about the icecream(oxys). if you do the subs your only gonna wish you started them earlier, thats how i feel i woulda saved thousands.Teddy
anytime, buddy.. anytime you need a friend.... :-)
Can't comment about oxy; I was a vicodin user. But from what I've heard, it is probably similar. I have no cravings, other than an occasional feeling that I could use a little "bump," which is probably all psychological, and nothing like going without opiods for a day and the cravings that come with that. So don't worry about that part. Anything else you want to know about suboxone from someone who has limited experience, just ask me and I'll do what I can.
I's sorry I am sure you have seen me ask this question before; however, I can't find two "proffessionals" that will give me the same answer regarding Suboxone.
If you are an oxy user and start taking Sub, do you still have the dreams about using and the euphoric feeling of using? Does it take away the sweating in your hands because you want to use more than anything else in your life, regardless of all consequesnces of oxy abuse?
I am really asking for help, of whether this drug deals with the insatable mental cravings for oxy, not so much for the physical withdrawal, rather its benefits or does it help with the mental craving?
Again, I have no idea of who is right or wrong, and can find no consistant data....but another question I have, is why do they (the dealers) sell Sub on the streets?
I'm sorry, I know this is a lot of question......if I can narrow it down to one....does Sub take away the incredible mental cravings?
Thank you so much for any input you may have.
hey, ive been on sub for almost 8 months, went through a three day hell detox in the hospital then finally saw the sub doctor, my addiction was horrible and at first only started at 4 mgs and then by the end of the first month I was on 32 mgs, the max effective dose, seeing as it has a ceiling effect. I would say the first month of sub use gets you pretty messed up , not like OC or H, but a good buzz thats long lasting and def. helps ease the cravings and any withdrawal you may have. After a couple of months youre tolerance goes up and the effects seem to elvel off. I was even on 4 mgs of clonazepam, 4mgs of lrazepam, and 60 mg of temazepam for a xanax and sleeping pill addiction, while taking the sub. I would nod off at times but never really felt truly messed up which overall is a good thing i think.I am now down to .25 mgs of clonazepam 3 X a day and 2 mgs of lorazepam a night, and weening down. and also down to 16 mgs of subs, which to me is a huge feat for me, seeing where i was this past november. opiate naive users will get really high or sick from using sub because its relally strong( approximately 25-40 X stronger than morphine on a per mg level), but any addict wont really feel much aftr a a few uses. And I found the higher you go up the less effect and the more the opposite effects came out. more of the mixed antagonists comes out, I would say the perfect dose if between 16 and 24 mgs. careful with other pills while taking it, everyone is diferent and every ones addiction is different as well. taking any other opiates while on it is really a waste, it takes at least a week with a high dose of 32 mgs to feel anything unless youre on some 100% pure heroin, after a week youll start feeling it again maybe a little less but you still have a high tolerance so you take a lot more than what you normally would have. good luck and stay strong
good reading hte postive posts....i'm starting to feel the w/d off the morphine....I need the sub to work....I'm starting on Thurs m orning...
My son has been on sub for 90 days and has slowly tapered from an initial dose of 16mgs to .25mg every other day. He has had no adverse reactions or symptoms. The sub took away his cravings and he experienced no real WDs duing his taper. Now that he is skipping every other day he has some yawning, some sleeplessness and some RLS- but nothing debilitating. I think the med has been an excellent tool for his escape from pain pills and methadone.
Same here there are times when I can't sleep but that is not bad at all I just take 1 tylenol pm and knocks me out till the next day
I've been on sub since May 15 and haven't had any cravings. That's one thing that went away immediately.
yeah you should have seen her she was from Las Vegas, she was taking 24 mgs of sub, seroquel twice a day, trazadone three times a day, soma every 4 hours and she was taking pain pills she didn't say what kind because her husband and friends kept looking the pills from her cause she od three times.
Sub does help with cravings, actually for alot of people it takes them away almost completely. It's kinda odd that the woman would be taking sub along with narcotics... it should've been making her sick, plus combining sub with benzos can cause an overdose. I dunno I guess everyone reacts to it a little bit differently...